Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 261, Number 2

All articles in this issue are freely accessible.

The embeddings of the discrete series in the principal series for semisimple Lie groups of real rank one
M. Welleda Baldoni Silva.
Trans. Amer. Math. Soc. 261 (1980), 303-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580893
A stable converse to the Vietoris-Smale theorem with applications to shape theory
Steve Ferry.
Trans. Amer. Math. Soc. 261 (1980), 369-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580894
Second-order equations of fixed type in regions with corners. I
Leonard Sarason.
Trans. Amer. Math. Soc. 261 (1980), 387-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580895
Octonion planes over local rings
Robert Bix.
Trans. Amer. Math. Soc. 261 (1980), 417-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580896
Invariant solutions to the oriented Plateau problem of maximal codimension
David Bindschadler.
Trans. Amer. Math. Soc. 261 (1980), 439-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580897
Topological spaces with prescribed nonconstant continuous mappings
Věra Trnková.
Trans. Amer. Math. Soc. 261 (1980), 463-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580898
In-between theorems in uniform spaces
D. Preiss and J. Vilímovský.
Trans. Amer. Math. Soc. 261 (1980), 483-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580899
A strong Stieltjes moment problem
William B. Jones, W. J. Thron and Haakon Waadeland.
Trans. Amer. Math. Soc. 261 (1980), 503-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580900
On the Wall finiteness obstruction for the total space of certain fibrations
Hans J. Munkholm and Erik Kjaer Pedersen.
Trans. Amer. Math. Soc. 261 (1980), 529-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580901
Canonical embeddings
J. Morrow and H. Rossi.
Trans. Amer. Math. Soc. 261 (1980), 547-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580902
Derivations on algebras of unbounded operators
Atsushi Inoue and Shôichi Ota.
Trans. Amer. Math. Soc. 261 (1980), 567-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580903
The Rayleigh-Schrödinger expansion of the Gibbs state of a classical Heisenberg ferromagnet
William G. Faris.
Trans. Amer. Math. Soc. 261 (1980), 579-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580904
Chaotic behavior in piecewise continuous difference equations
James P. Keener.
Trans. Amer. Math. Soc. 261 (1980), 589-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580905